| Home | E-Submission | Sitemap | Contact us |  
top_img
Korean J Pancreas Biliary Tract > Volume 18(2):2013 > Article
The Korean Journal of Pancreas and Biliary Tract 2013;18(2):42-47.
췌장암 환자에서 gemcitabine 사용에 의해 발생한 중증 폐합병증 1 예
최영권, 전미정, 신보미, 최윤미, 정영진, 이성구, 김규표
울산대학교 의과대학 서울아산병원 내과학교실
A Case of Severe Pulmonary Toxicity Induced by Gemcitabine in a Pancreatic Cancer Patient
Young Kwon Choi, Mi Jung Jun, Bo Mi Shin, Yun Mi Choi, Yeong Jin Jeong, Sung Koo Lee, Kyu Pyo Kim
Departments of Internal Medicine, Asan Medical Center, University of Ulsan College of Medicine, Seoul, Korea
ABSTRACT
Gemcitabine is a chemotherapeutic agent which showed most superior results in patients with advanced pancreatic cancer. Various pulmonary toxicities have been described with increasing usage of gemcitabine, and these are usually mild and self-limiting. Although Severe pulmonary toxicity is rare, symptoms tend to be rapid in onset and potentially lethal. Therefore, early diagnosis and timely intervention with steroids are necessary to manage this complication. In this report, we describe a case of gemcitabine induced severe pulmonary toxicity in a patient who had no underlying pulmonary disease. Her symptoms and signs were improved rapidly with steroid treatment.
Keywords: gemcitabine, pancreatic cancer, pulmonary toxicity
Editorial Office
217, TAHOE Business Center, Lions Bilding, 9, Samil-daero 4-gil, Jung-gu, Seoul, Korea
Tel: +82-2-2285-5145 Fax: +82-2-2285-5146   E-mail: kpba@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © 2019 by Korean Pancreatobiliary Association. All rights reserved.     powerd by m2community